# SDR ASAA2014070508569

- Difficulty date: July 5, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 29,199 hours, 8,722 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND RT HORIZONTAL LOWER SKIN JUST INBD OF STABILIZER STA 101.90 37 AFT OF FWD SPAR.  ACFT GROUNDED.  REPAIRED RT HORIZONTAL LOWER SKIN IAW SRM 55-10-01-2R-11.
